# SDR REXA2012121001758

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N8501F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7501
- Aircraft time: 26,523 hours, 23,172 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE AND NOSE DOOR WARNING ON ED1 WITH BOTH MAIN GEAR UP INDICATIONS AND NOSE WHEEL DOWN INDICATION WITH GEAR HANDLE IN UP POSITION.  ADJUSTED PROXIMITY SENSOR PS14GA IAW 32-61-05 OPS CHECK OF MAIN LANDING GEAR EXTENSION AND RETRACTION IAW 32-32-00 OPS CHECKS GOOD, CODE WERE S21DOWN NEAR S22 DOWN FAR S23DOWN FAR S35 DOWN NEAR S30 DOWN FAR S31 SOWN FAR S32 DOWN FAR DI14 DOWN ON SI15 DOWN ON A/C OK FOR SERVICE.  COMPLIED WITH PA 05-018J SCENARIO 1.
